MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector p14 experienced leakage.The following information was provided by the initial reporter: it was reported that the phaseal is leaking.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval: yes.D10: returned to manufacturer on: 15-oct-2022.H6: investigation summary: two unused samples of lot 2111120 were provided to our quality team for investigation.The product was visually inspected, no damage was observed on the cannula or in the area where it assembles into the protector housing that would indicate improper assembly.Functional tests were performed, connecting the protector to a vial using the m12 assembly fixture, as well as to a sample injector and a syringe.In all cases, the protector fitted correctly to the vial, the liquid could be withdrawn from the vial and the product functioned as intended.A device history review was performed for received lot 2111120, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported issue.Product undergoes visual and functional testing throughout manufacturing, according to procedure to ensure the quality and functionality of the device, no issues were found during production of lot 2111120.Based on our investigation and sample evaluation, we are unable to identify a root cause related to our manufacturing process at this time.

Brand Name
BD PHASEAL¿ PROTECTOR P14
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15210639
Report Number3003152976-2022-00365
Device Sequence Number11279702
Product Code ONB
UDI-Device Identifier00382905151002
UDI-Public00382905151002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date11/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown